# SDR CALA2024053101659

- Difficulty date: May 28, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 73,775 hours, 28,163 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 158000293
- Part serial: 1588
- Condition: Leaking
- Location: Aft Lavatory
- Part time: 50,725 hours, 18,491 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFT LAV AREA CARPET SOAKED POSSIBLE LAV LEAK REQUEST MEL FOR LAVATORY " E " AS UNUSABLE COMPLIED WITH DDP PLACED LAVATORY "E" ON MEL AS INOP DO NOT USE , COMPLIED WITH DDP .   R&R LAV E REF AMM 38-32-01 OPS CHECK GOOD NO LEAKS.
